Strong convergence theorems for two finite families of asymptotically quasi-nonexpansive type mappings in Banach spaces

G. S. Saluja

Abstract


The purpose of this paper is to establish strong convergence theorems of finite step iteration process with errors for two finite families of non-Lipschitzian asymptotically quasi-nonexpansive type mappings to converge to common fixed point in the framework of Banach spaces. The results presented in this paper improve and extend some results in Chen and Guo (2011) [1], Sitthikul and Saejung (2009) [18] and many others.

Full Text: PDF

How to Cite this Article:

G. S. Saluja, Strong convergence theorems for two finite families of asymptotically quasi-nonexpansive type mappings in Banach spaces, Advances in Fixed Point Theory, Vol 3, No 1 (2013), 213-225

Copyright © 2013 G. S. Saluja. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.